Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 948072, 12 pages
http://dx.doi.org/10.1155/2014/948072
Research Article

Exact Solutions for the KdV Equation with Forcing Term by the Generalized tanh-coth Method and the -Expansion Method

1Department of Mathematics, College of Mathematics, Ahar Branch, Islamic Azad University, Ahar 5451116714, Iran
2School of Hejab, Education and Training of Osku, Osku 5351715656, Iran

Received 5 February 2014; Accepted 27 February 2014; Published 3 June 2014

Academic Editors: I. Hashim and W. Yeih

Copyright © 2014 Jalil Manafian and Monireh Nasrollahpour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, vol. 149, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Hirota, The Direct Method in Soliton Theory, vol. 155, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A.-M. Wazwaz, “Travelling wave solutions for combined and double combined sine-cosine-Gordon equations by the variable separated ODE method,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 755–760, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Dehghan and J. Manafian, “The solution of the variable coefficients fourth-order parabolic partial differential equations by the homotopy perturbation method,” Zeitschrift fur Naturforschung A, vol. 64, no. 7-8, pp. 420–430, 2009. View at Google Scholar · View at Scopus
  5. M. Dehghan, J. Manafian, and A. Saadatmandi, “The solution of the linear fractional partial differential equations using the homotopy analysis method,” Zeitschrift fur Naturforschung A, vol. 65, pp. 935–949, 2010. View at Google Scholar
  6. M. Dehghan, J. Manafian, and A. Saadatmandi, “Solving nonlinear fractional partial differential equations using the homotopy analysis method,” Numerical Methods for Partial Differential Equations, vol. 26, no. 2, pp. 448–479, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J.-H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Google Scholar · View at Scopus
  8. M. Dehghan, J. M. Heris, and A. Saadatmandi, “Application of semi-analytic methods for the Fitzhugh-Nagumo equation, which models the transmission of nerve impulses,” Mathematical Methods in the Applied Sciences, vol. 33, no. 11, pp. 1384–1398, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X.-H. Meng, W.-J. Liu, H.-W. Zhu, C.-Y. Zhang, and B. Tian, “Multi-soliton solutions and a Bäcklund transformation for a generalized variable-coefficient higher-order nonlinear Schrödinger equation with symbolic computation,” Physica A, vol. 387, no. 1, pp. 97–107, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. M. Heris and M. Bagheri, “Exact solutions for the modified KdV and the generalized KdV equations via Exp-function method,” Journal of Mathematical Extension, vol. 4, no. 2, pp. 77–98, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. M. Heris and I. Zamanpour, “Analytical treatment of the coupled Higgs equation and the Maccari system via Exp-function method,” Acta Universitatis Apulensis, vol. 33, pp. 203–216, 2013. View at Google Scholar
  13. J. Manafian and I. Zamanpour, “Exact travelling wave solutions of the symmetric regularized long wave (SRLW) using analytical methods,” Statistics, Optimization & Information Computing, vol. 2, pp. 47–55, 2014. View at Google Scholar
  14. M. Dehghan, J. M. Heris, and A. Saadatmandi, “Application of the Exp-function method for solving a partial differential equation arising in biology and population genetics,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 21, no. 6-7, pp. 736–753, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Dehghan, J. M. Heris, and A. Saadatmandi, “Analytical treatment of some partial differential equations arising in mathematical physics by using the Exp-function method,” International Journal of Modern Physics B, vol. 25, no. 22, pp. 2965–2981, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Manafianheris and M. Fazli Aghdaei, “Application of the Exp-function method for solving the combined KdV-mKdV and Gardner-KP equations,” Mathematical Sciences, vol. 6, article 68, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. M. Heris and M. Lakestani, “Solitary wave and periodic wave solutions for variants of the KdVBurger and the K(n,n)-Burger equations by the generalized tanh-coth method,” Communications in Numerical Analysis, vol. 2013, Article ID cna-00155, 18 pages, 2013. View at Publisher · View at Google Scholar
  18. A. Bekir and A. C. Cevikel, “The tanh-coth method combined with the Riccati equation for solving nonlinear coupled equation in mathematical physics,” Journal of King Saud University-Science, vol. 23, no. 2, pp. 127–132, 2011. View at Publisher · View at Google Scholar · View at Scopus
  19. C. A. G. Sierra and A. H. Salas, “The generalized tanh-coth method to special types of the fifth-order KdV equation,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 873–880, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. Manafian and I. Zamanpour, “Exact travelling wave solutions of the symmetric regularized long wave (SRLW) using analytical methods,” Statistics, Optimization & Information Computing, vol. 2, pp. 47–55, 2014. View at Google Scholar
  21. M. Fazli Aghdaei and J. Manafianheris, “Exact solutions of the couple Boiti-Leon-Pempinelli system by the generalized (G/G)-expansion method,” Journal of Mathematical Extension, vol. 5, no. 2, part 2, pp. 91–104, 2011. View at Google Scholar · View at MathSciNet
  22. A. Bekir, “Application of the (G/G)-expansion method for nonlinear evolution equations,” Physics Letters A, vol. 372, no. 19, pp. 3400–3406, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  23. B. Ayhan and A. Bekir, “The (G/G)-expansion method for the nonlinear lattice equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 9, pp. 3490–3498, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. Manafianheris, “Solving the integro-differential equations using the modified Laplace Adomian decomposition method,” Journal of Mathematical Extension, vol. 6, pp. 41–55, 2012. View at Google Scholar
  25. M. Bagheri and J. M. Heris, “Differential transform method for solving the linear and nonlinear Westervelt equation,” Journal of Mathematical Extension, vol. 6, pp. 81–91, 2012. View at Google Scholar
  26. W. Malfliet, “Solitary wave solutions of nonlinear wave equations,” The American Journal of Physics, vol. 60, no. 7, pp. 650–654, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. W. Malfliet and W. Hereman, “The tanh method. II. Perturbation technique for conservative systems,” Physica Scripta for Experimental and Theoretical Physics, vol. 54, no. 6, pp. 569–575, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Zhang, “Exp-function method exactly solving the KdV equation with forcing term,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 128–134, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  29. M. Nadjafikhah and S.-R. Hejazi, “Lie symmetries and solutions of KdV equation,” International Mathematical Forum, vol. 4, no. 1–4, pp. 165–176, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. M. Wang, X. Li, and J. Zhang, “The (G/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet